# SDR AT0100055

- Difficulty date: February 6, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS JUST INSIDE CABIN INOPERATIVE.  CLEANED SLIGHT OXIDATION FROM BATTERIES AND HOLDER, REINSTALLED IAW DC9 MM 33-50.
